Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Hey Jumpy! Bob

Posted by Jumpy on October 30, 2003, at 12:52:19

In reply to Re: Hey Jumpy! Jumpy, posted by Bob on October 30, 2003, at 2:21:42

> Damn! It's depressing to hear that only about 1/4 of people can tolerate Nardil. Did this Dr. Quitken say what side effects made people quit the most often?

No ... I didn't ask him which one ... I think alot of people are scared of the diet ... which is too bad, because the diet is easy and actually pretty healthy. For me, it is the degree of the side effects which is the worst. I had mild weight gain, memory problems, insomnia and sexual dysfunction from other meds ... but nardil put SOOOO much weight on and gives me total insomnia and moderate sexual dysfunction.

Jumpy


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[274994]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Jumpy thread:272894
URL: http://www.dr-bob.org/babble/20031030/msgs/274994.html